# SDR Y2PA201910110038

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCONE
- Aircraft serial: 298
- Aircraft time: 23,052 hours, 18,167 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED: DLE DISAGREEMENT LIGHT CAME ON DURING ARRIVAL TO SDF. FOLLOWED PROCEDURE IN OPERATING HANDBOOK, DECLARED AN EMERGENCY. CYCLED FLAPS ON GROUND OPERATES NORMALLY.  FERRIED AIRCRAFT BACK TO KYIP WHERE MAINTENANCE PERFORMED VISUAL INSPECTION OF DLE’S AND PERFORMED ADJUSTMENT/TEST I/A/W DA-20 AMM 27-80-0. COULD NOT DUPLICATE, ALL OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
